Wellbutrin

Discussion in 'Soap Box' started by gp22, Apr 6, 2010.

Thread Status:
Not open for further replies.
  1. gp22

    gp22 Member

    First things first: if you are currently on Wellbutrin and feel absolutely crazy in your head - TALK TO YOUR DOC ABOUT GETTING OFF OF IT!!! I'm not kidding!:yay: This is not the ranting of a nut. (even tho most days I am one!) I don't know what's left in my system, but at this point, who cares?! Read my past posts and then read this again. :stars: See the difference? Current combo of effexor and abilify has given me a totally different outlook. Am I cured? HELL NO! Am I happier AND OK with being alive? What do you think?

    Seriously - think about it, talk about it, ask about it, WHATEVER, but get off of it!

    Jeannine

    :barmy:
     
  2. Axiom

    Axiom Account Closed

    Um.. I take it you are getting off it or are talking to your doctor about switching medications.

    I know people will react differently to different medications. Maybe when youre feeling a bit better you could write some of the specific symptoms down for us :)

    Hope you are feeling ok
     
Thread Status:
Not open for further replies.